MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001492121
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Examination of the returned guidewire found the guidewire was intact with both the distal and proximal joints passing fingerpull test.No damage or contamination was found on the guidewire.There was no hair found with the returned guidewire and the original packaging was not returned for investigation.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported as no contamination was found on returned guidewire.
 
Event or Problem Description
Per ai, lot number 5999685 and found a hair inside package upon opening.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key12230957
Report Number9681477-2021-00012
Device Sequence Number11093743
Product Code DQX
UDI-Device Identifier08714729743590
UDI-Public(01)08714729743590(17)231130(10)5999685
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberM001492121
Device Lot Number5999685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1